# SDR CALA2025101309973

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 109,669 hours, 22,962 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: 16205012
- Condition: Faulted
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT LAV WILL NOT FLUSH LEFT AFT LAV WONT HOLD FLUID, FLUSHED SYSTEM NO HELP.  REPLACED TOILET TANK DRAIN VALVE. REF TASK 38-32-02-004-001, TASK 38-32-02-404-012. LEAK CHECK GOOD. OPS CHECK GOOD.
